# SDR 97ZZZM951

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445YV
- Make and model: Dhav DHC8202
- Aircraft serial: 445
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: 85510163003
- Condition: Loose
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT OUTBOARD CLOSING PANEL COMMON TO THE HORIZONTAL STABILIZER WAS FOUND LOOSE.  THE ATTACH BOLTS WERE FOUND LOOSE.  THE BOLTS WERE TIGHTENED AND NO OTHER DISCREPANCIES NOTED.
